# SDR 2010FA0000790

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Aircraft: N2129Z
- Make and model: Piper PA-28-236
- Aircraft serial: 287911152
- Engine: Lyc O540*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8000074
- Part serial: 1041991
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE FIRST UNIT THAT FAILED WAS AN O/H COOLER, PN 8000074, SN 1041411 MFG. 04/05, INSTALLED 12/01/09 AND FAILED ON 3/19/10.  THE REPLACEMENT COOLER WAS NEW WITH SAME PN 8000074 AND SN 1041905 , MFG. 10/09, INSTALLED ON 3/25/10. THE FIRST WAS INSTALLED ON A FACTORY REBUILT ZERO TIME ENGINE. THIS UNIT FAILED AFTER 23.6 FLIGHT HOURS. THE SECOND, NEW COOLER, FAILED AFTER 30 MORE FLIGHT HOURS OR TOTAL ENGINE TIME OF 53 HOURS.
